# SDR BB08008

- Difficulty date: January 30, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTING IN THE AFT OF AIRCRAFT INOPERATIVE ALONG WITH THE L4 DOOR ESCAPE SLIDE LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AND POWER SUPPLY.  OPERATIONAL CHECK OF LIGHTS GOOD.
